# SDR YENA200328

- Difficulty date: October 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N527JB
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 8,654 hours, 3,353 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT DOOR AVIONICS BAY OPEN INDICATION ON ECAM.  RETURNED TO JFK.  CLOSED AND SECURED MAIN AVIONIC DOOR, NO ABNORMALITIES.
